# SDR FDEA200904021139

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N80602
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM HORIZONTAL WEB FITTING HAS INTERGRANULAR CORROSION FROM STA 900 TO STA 990, RBL 1.0  INCH.  CORROSION BLENDED AND FOUND EXCEEDED SRM LIMITS. KEEL BEAM REPAIRED IAW SRM 53-40-12 REV. 96 AND  EA F-5350-126232.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
